# SDR UALA2011032501440

- Difficulty date: March 24, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 38,674 hours, 8,520 cycles
- Engine: Pwa PW4077
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Bleed Prsov
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED PRSOV-R STATUS MSG DISPLAYED. AHM PROGRAM HAS DETECTED FAULT MESSAGE 36-10380 PRSOV-R FAILED CLSD IN CRUISE. CREW REPORTS NORMAL BLEED OPERATION. THIRD CONSECUTIVE LEG WITH THE SAME FAULT. ACP FAULT ISOLATION PROCEDURE PER FIM OR APPLY MEL 3611G. REPLACED IP SENSOR, MAT TEST CK'D OK, RAN ENG CYCLED BLEED ALL INDICATIONS NORMAL.
